# SDR SWAA2025012384772

- Difficulty date: January 9, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8752Q
- Make and model: Boeing 737-8
- Aircraft serial: 67206
- Aircraft time: 8,987 hours, 4,448 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FIXED LEADING EDGE; WING STATION 204.25; INBOARD OF NACELLE STRUT; HAS A DELAMINATION AT THE TRAILING EDGE. MARKED.<[01] REPAIRED PER SRM 51-70-06-2R-1; DETAIL E. REFERENCE TSR# 202500299 FOR CLARIFICATION ON ALTERNATE USE OF RESIN P/N.;[02] C/W INSPECTION.;[03] REPAIRED IAW SRM 51-70-06-2R-1; DETAIL E. REF. TSR# 202500299 FOR CLARIFICATION ON ALTERNATE USE OF RESIN P/N. RESTORED FINISH IAW AMM 51-21-99. SEE INDIVIDUAL SIGN OFFS FOR ALL WORK ACCOMPLISHED.;[04] C/W INSPECTION.
